Research Repository

Robust H-infinity fuzzy filter design for uncertain nonlinear singularly perturbed systems with Markovian jumps: An LMI approach

Assawinchaichote, Wudhichai and Nguang, Sing Kiong and Shi, Peng (2007) Robust H-infinity fuzzy filter design for uncertain nonlinear singularly perturbed systems with Markovian jumps: An LMI approach. Information Sciences, 177 (7). pp. 1699-1714. ISSN 0020-0255

Full text for this resource is not available from the Research Repository.

Abstract

This paper examines the problem of designing a robust H-infinity fuzzy filter for a singularly perturbed Takagi–Sugeno (TS) fuzzy system with Markovian jumps. Based on a linear matrix inequality (LMI) approach, sufficient conditions for the existence of a robust H-infinity fuzzy filter are derived in terms of a family of LMIs. To alleviate the numerical stiffness resulting from the interaction of slow and fast dynamic modes, solutions to the problem are given in terms of linear matrix inequalities which are independent of the singular perturbation ε. The proposed approach does not involve the separation of states into slow and fast ones and it can be applied to both standard and nonstandard nonlinear singularly perturbed systems. A numerical example is provided to illustrate the design developed in this paper.

Item Type: Article
Uncontrolled Keywords: ResPubID18977, robust H-infinity, Takagi–Sugeno(TS) fuzzy system, singularly perturbed system, linear matrix inequality
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 21 Dec 2011 05:42
Last Modified: 21 Dec 2011 05:42
URI: http://vuir.vu.edu.au/id/eprint/3160
DOI: 10.1016/j.ins.2006.10.006
ePrint Statistics: View download statistics for this item
Citations in Scopus: 42 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar